On One Class of Almost Bounded Perturbations of Smooth Restrictions of a Closed Operator

Authors

  • O. G. Storozh
  • O. B. Shuvar

Abstract

We investigate one class of perturbations of a closed densely-defined operator in a Hilbert space. These perturbations change the domain of definition of the operator. We prove that the perturbed operator S is closed and densely defined. We construct the adjoint operator S*.

Published

25.10.2002

Issue

Section

Research articles

How to Cite

Storozh, O. G., and O. B. Shuvar. “On One Class of Almost Bounded Perturbations of Smooth Restrictions of a Closed Operator”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 10, Oct. 2002, pp. 1396-02, https://umj.imath.kiev.ua/index.php/umj/article/view/4177.